UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/6416

タイトル: On the existence of weak solutions of a nonlinear mixed problem for the Navier-Stokes equations in a time dependent domain
著者: Rodolfo, Salvi
発行日: 1985年9月25日
出版者: Faculty of Science, The University of Tokyo
掲載誌情報: Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics, Vol.32(1985), No.2, Page213-221
抄録: We prove the existence of a weak solution of a non-linear mixed problem for the Navier-Stokes equations in a non-cylindrical domain in $R^3 \times (0,T)$.
URI: http://hdl.handle.net/2261/6416
ISSN: 0040-8980
出現カテゴリ:Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics
Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics

この論文のファイル:

ファイル 記述 サイズフォーマット
jfs320203.pdf271.48 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください